All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 7, Number 4, 2017, Pages 1417-1430                                                                DOI:10.11948/2017086
Sub-manifold and traveling wave solutions of Ito''s 5th-order mKdV equation
Lijun Zhang,Haixia Chang,Chaudry Masood Khalique
Keywords:Ito''s 5th-order mKdV equation, traveling wave solutions, subequations, planar dynamical systems.
      In this paper, we study Ito''s 5th-order mKdV equation with the aid of symbolic computation system and by qualitative analysis of planar dynamical systems. We show that the corresponding higher-order ordinary differential equation of Ito''s 5th-order mKdV equation, for some particular values of the parameter, possesses some sub-manifolds defined by planar dynamical systems. Some solitary wave solutions, kink and periodic wave solutions of the Ito''s 5th-order mKdV equation for these particular values of the parameter are obtained by studying the bifurcation and solutions of the corresponding planar dynamical systems.
PDF      Download reader